# SDR CALA2025050904577

- Difficulty date: May 8, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N24973
- Make and model: Boeing 787-9
- Aircraft serial: 40941
- Aircraft time: 34,541 hours, 3,280 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 4383200916600
- Condition: Fumes
- Location: Zone 900
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG ELECTRICAL SMELL COMING FROM SEAT 12D FOLLOWED FUMES CHEC KLIST EXAMINED ZONE AS INSTRUCTIONS FROM TOMC, REF TO LOG PAGES #4748025 AND #4747987 FOR SUSPECTED ITEMS WITH ELECTRICAL SMELL. INSPECTION C/OUT AS PER AMM:DMC-B787-A-05-51-99-99A-282A-A REF AMM:DMC-B787-A-05-51-99-99A-282A-A.SMELL INVESTIGATED AS PER TOMC INSTRUCTIONS. ,REF TO LOG PAGE #4748025 AND #4747987 SUSPECTED ITEMS DEACTIVATED AS PER MEL INSTRUCTIONS.
